The Full Set of Solutions of Linear Rational Expectations Models

Näytä kaikki kuvailutiedot



Pysyväisosoite

http://hdl.handle.net/10138/225312

Lähdeviite

Funovits , B 2017 , ' The Full Set of Solutions of Linear Rational Expectations Models ' , Economics Letters , vol. 161 , pp. 47-51 . https://doi.org/10.1016/j.econlet.2017.09.021

Julkaisun nimi: The Full Set of Solutions of Linear Rational Expectations Models
Tekijä: Funovits, Bernd
Muu tekijä: University of Helsinki, Department of Political and Economic Studies (2010-2017)
Päiväys: 2017-09-18
Kieli: eng
Sivumäärä: 5
Kuuluu julkaisusarjaan: Economics Letters
ISSN: 0165-1765
URI: http://hdl.handle.net/10138/225312
Tiivistelmä: This article characterises the dimension of indeterminacy of linear rational expectations (LRE) models and derives their full set of solutions. It extends the analysis of indeterminate equilibria in Lubik and Schorfheide (2003) where some equilibria are incorrectly classified as indeterminate even though they entail the same observable outcome.
Avainsanat: 511 Economics
Rational expectations
Indeterminacy
Full set of solutions
Tekijänoikeustiedot:


Tiedostot

Latausmäärä yhteensä: Ladataan...

Tiedosto(t) Koko Formaatti Näytä
Funovits_17_The ... al_Expectations_Models.pdf 448.9KB PDF Avaa tiedosto

Viite kuuluu kokoelmiin:

Näytä kaikki kuvailutiedot